Action BENADRYL ALLERGY/SINUS HEADACHE is specially formulated to provide effective relief of your upper respiratory allergy symptoms complicated by sinus and headache problems. It combines the strength of BENADRYL to relieve your runny nose, sneezing, itchy, water eyes, itchy nose or throat, with a maximum strength NASAL DECONGESTANT to relieve nasal and sinus congestion, and a maximum strength non-aspirin PAIN RELIEVER to relieve sinus pain and headache.
Active Ingredients: Each caplet and gelcap contains Diphenhydramine Hydrochloride 12.5 mg, Pseudoephedrine Hydrochloride 30 mg and Acetaminophen 500 mg.
Inactive Ingredients: For Caplet : Candelilla Wax, Croscarmellose Sodium, D&C Yellow No. 10 Aluminum Lake, FD&C Blue No. 1 Aluminum Lake, FD&C Yellow No. 6 Aluminum Lake, Hydroxypropyl Cellulose, Hydroxypropyl Methylcellulose, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Pregelatinized Starch, Sodium Starch Glycolate, Starch, Stearic Acid, Titanium Dioxide, and Zinc Stearate.
For Gelcaps : Colloidal Silicon Dioxide, Croscarmellose Sodium, D&C Yellow No. 10 Aluminum Lake, FD&C Green No. 3 Aluminum Lake, Gelatin, Hydroxypropyl Methylcellulose, Polysorbate 80, Sodium Lauryl Sulfate, Stearic Acid, and Titanium Dioxide.
For the temporary relief of minor aches, pains, and headache, runny nose and sneezing, itching of the nose or throat, and itchy, watery eyes due to hay fever, and nasal congestion due to the common cold, hay fever, or other upper respiratory allergies. Helps decongest sinus openings and passages; temporarily relieves sinus congestion and pressure.
Directions: Adults and children 12 years of age and over: two (2) caplets or gelcaps every 6 hours while symptoms persist. Not to exceed 8 caplets or gelcaps in 24 hours. Children under 12 years of age: consult a doctor.
: Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. Do not take this product for more than 10 days. If symptoms do not improve or are accompanied by fever that lasts for more than 3 days, or if new symptoms occur, consult a doctor. Do not take this product, unless directed by a doctor, if you have a breathing problem such as emphysema or chronic bronchitis, heart disease, high blood pressure, thyroid disease, diabetes, or if you have glaucoma or difficulty in urination due to enlargement of the prostate gland. May cause excitability especially in children. May cause marked drowsiness; alcohol, sedatives, and tranquilizers may increase the drowsiness effect. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers, without first consulting your doctor. Use caution when driving a motor vehicle or operating machinery. Do not use any other products containing diphenhydramine while using this product. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. KEEP THIS AND ALL DRUGS OUT OF THE REACH OF CHILDREN. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Drug Interaction Precaution: Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.
How Supplied: Benadryl Allergy Sinus Headache is available in boxes of 24 and 48 caplets, and box of 24 gelcaps. Store at 59°-77° in a dry place. Protect from moisture.